U.S. Army Lt. Col. Says Reporting Concern of Adverse Reactions from COVID-19 Vaccines Got Her Future Patients Canceled, Charts Pulled

Army Lieutenant Colonel Theresa Long
Physician and Army Lieutenant Colonel Theresa Long spoke Tuesday during a roundtable discussion revealing disturbing details of adverse reactions with patients who had recently been “vaccinated” for Covid-19. Long said that she took her observations to her superiors, who attempted to bury them and remove her access to future pilots with the potential of similar circumstances, only allowing her to do physicals of heathy pilots going forward.

WASHINGTON, D.C. – On Tuesday Physician and Army Lieutenant Colonel Theresa Long, during a roundtable discussion hosted by Senator Ron Johnson (R-WI), detailed numerous adverse reactions to COVID-19 vaccines that she claimed to have observed when administered to military patients.

In August, the Pentagon – under the instruction of the Biden Administration – had mandated that all military personnel should be vaccinated against COVID-19 “immediately,” following news that the Food and Drug Administration (FDA) had granted their full approval for the Pfizer-BioNTech vaccine. No options to opt-out of getting the jab are being offered.

During Tuesday’s roundtable, Long claimed that, while working in a clinic, she observed several Army pilots exhibit symptoms associated with heart inflammation after having been administered a COVID-19 vaccine.



Big Tech is using NewsGuard to censor us severely reducing our revenue. You can support our mission of truthful reporting by making a contribution. Honest journalism is incredibly important to our democracy; we refuse to let Silicon Valley crush us into just another regurgitated, propaganda driven, echo-chamber of lamestream media and we need your support. You can also help by signing up for our featured story emails.
 

“With respect to aviation safety, risk communication is critical,” she said. “I saw five patients in clinic, two of which presented with chest pain days to weeks after vaccination and were subsequently diagnosed with pericarditis and worked up to rule out myocarditis.”

Long stated that another pilot experienced sensations that they said felt similar to being “drunk,” which prevented him from being able to safely carry out his duties.

“The third pilot had been vaccinated and felt like he was drunk, chronically fatigued within 24 hours after vaccination,” she said. “The pilot told me he didn’t know what to do so he drank a lot of coffee to ‘wake himself up’ and continue to fly until he realized it wasn’t going away.”

Long said that she took her observations of the alleged adverse vaccine reactions to her superiors, who she claimed actually attempted to bury them instead.

“After I reported to my command my concerns that in one morning I had to ground three out of three pilots due to vaccine injuries, the next day my patients were canceled, my charts were pulled for review, and I was told that I would not be seeing acute patients anymore, just healthy pilots there for their flight physical,” she said.

The Centers for Disease Control and Prevention’s Vaccine Adverse Event Reporting System (VAERS), a portal that is used by the CDC as an “early warning system” to report side effects from vaccines, has had over 800,000 submissions of adverse reactions from COVID-19 vaccines thus far.

Comment via Facebook

Corrections: If you are aware of an inaccuracy or would like to report a correction, we would like to know about it. Please consider sending an email to corrections@publishedreporter.com and cite any sources if available. Thank you. (Policy)